# SDR AALA20140429017

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,455 hours, 24,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L60 AT RT NR 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT L60 AT RT NR 4 DOOR, OPERATIONS CHECKED NORMAL.
